Congratulations, you are saving 4% by buying in bulk
Piriton Allergy Tablets acts as an antihistamine to keep you free from allergy symptoms. It contains the active ingredient Chlorphenamine which relieves the symptoms of allergies and itchy skin rashes.
These tablets are effective for:
How to take Piriton Allergy Tablets:
If you (or someone else) swallow a lot of the tablets all together, or if you think a child has accidentally swallowed any of the tablets, contact your nearest hospital casualty department or your doctor immediately. Do not drive if it is you who has taken too many tablets. Take these tablets with you so that the doctor can see what has been taken. If you forget to take a tablet, take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
Do not take these tablets if you: Are allergic to antihistamines or to any of the ingredients listed above.Have taken drugs for depression called monoamine oxidase inhibitors (MAOI) within the last 14 days.
Please see your doctor before you take these tablets if you:
Taking this medicine with food and drink: As with other antihistamines the effects of alcohol may be increased.
Pregnancy and breast feeding: Medicines should not be used during pregnancy, or breast feeding, without seeking advice from a doctor.
Driving and using machines: These tablets may cause drowsiness, dizziness, blurred vision and loss of co-ordination. If you experience any of these effects do not drive or operate machinery.
Important information about some of the ingredients of the tablets:This medicine contains lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking.
Possible side affects of taking Piriton Allergy Tablets:
Most people taking the tablets find they cause them no problems. Children and the elderly are more prone to side effects. The most common side effect is drowsiness. This drowsiness can be helpful if symptoms are particularly troublesome at night.
Occasionally some people may have difficulty concentrating; blurred vision; loss of appetite, indigestion or upset stomach, feeling or being sick; diarrhoea, tummy pain; liver inflammation (which may make you feel weak, sick and turn yellow); difficulty in passing water; headaches; dry mouth; dizziness, palpitations (feeling your heart beat), fast or irregular heart beat, low blood pressure (you may feel faint), chest tightness; thickening of phlegm; blood disorders (anaemia); allergic reactions including itchy rash, skin peeling, and sensitivity to the sun; twitching, muscular weakness and inco-ordination; ringing in the ears; depression (low mood); irritability or nightmares; children may become excited and the elderly may become very confused.
If you are concerned about these effects, or if the tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.
Piriton Allergy Tablets are round, yellow tablets engraved on one side with a P above the break line.
Each tablet contains the active ingredient: Chlorphenamine maleate 4 mg.
Other ingredients: Lactose, maize starch, yellow iron oxide (E172), magnesium stearate and water.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
A good Allergy product
I buy this to reduce the aftermath of insect bites
Excellent service and prices as usual
Piriton allergy tablets
Very good service and delivery and great price too I would recommend chemist direct to everyone thank you for your great service
Piriton allergy tablets
Always needed for my Hayfever, works just great.